# SDR 2008UALA03516

- Difficulty date: June 23, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N346UA
- Make and model: Boeing 737322
- Aircraft serial: 24250
- Aircraft time: 57,346 hours, 31,967 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Microphone
- Condition: Inoperative
- Location: O2 Mask
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CREW REPORTS THE CAPT'S O2 MASK MICROPHONE IS INOP.  SUSPECT FAULTY MASK.  REPLACED MASK OP CHECKED GOOD.  AC OK FOR SERVICE.
